Plan B - Early Period followed by cramps

I took Plan B on Monday the 12th - the day after our condom broke. On Saturday evening - 6 days later, I started my period. It was fairly heavy on Sunday and then extremely heavy on Monday (Monday morning, I went through about 1 tampon/hour.) Then it tapered off Monday night, was light on Tuesday, and pretty much done by Wednesday. My normal periods are about 6-7 days long, so this was much shorter than usual, and the heavy spell was also abnormal. Now since Wednesday, I've had cramps on and off, almost as if I'm going to get my period again, but nothing happens. Has anyone else had similar symptoms with Plan B? This is the first time I've taken it - I knew it screwed up your system, but didn't realize the effects could still be going on almost 2 weeks since I took it...
Answers:

I Finished my period on the 31st of december, had a comdom break on the 5th of jan and took plan b on the 6th of jan. started my next period on the 8th!!! I called the number provided in the "directions" and the woman told me that it's not unusual or something to worry about if your period comes early. My flow for that period was really odd as well and once again the "help" line told me not to worry about it. The cramps though... I cant help you out with =( maybe call the number provided on the box and see what they have to say?


Another note I forgot to add - when my period came, it was about a week and a half early.

See more answers here